# SDR AWXA200601974

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 76,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON MAIN CABIN DUMMY RAIL, FS 67 + 18" - FS 69 + 1", -Y1162.  REPLACED MAIN CABIN DUMMY RAIL, FS 67 + 18" - FS 69 + 1", -Y1162 IAW A319 SRM 51-72-11.
